# SDR FDEA201110084388

- Difficulty date: October 8, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 22,461 hours, 12,137 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E FLAP WELL AFT OF KRUEGER FLAP AT RIB JUST OTBD OF ACTUATOR, SKIN IS CRACKED .3" IN LENGTH BEYOND STOP DRILL AT PREVIOUS REPAIR.  R & R 1EA REINFORCING ANGLE LT WING L/E FLAP WELL AFT OF KRUEGER FLAP RIB OTBD OF ACTUATOR IAW SRM 51-40-21 AND SRM 51-72-10.
